Home Print this page Email this page Small font size Default font size Increase font size   Users Online: 418
Home About us Editorial board Search Browse articles Submit article Instructions Subscribe Contacts Login 

  Article Access Statistics

Year : 2016 | Volume:  5 | Issue Number:  3 | Page:  104-108

CASE REPORT

Long-term stability of conservative orthodontic treatment in a patient with temporomandibular joint disorder
Mitsui Silvia Naomi, Yasue Akihiro, Kuroda Shingo, Tanaka Eiji

Number of times this article was viewed 3348
Number of times this article has been printed  from the site 118
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article


Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal